# SDR SWAA2023100698330

- Difficulty date: September 9, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR 2023-575268<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: B20189527 DUE DATE: 26-DEC-23.;[02] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N: 18185733 DUE DATE: 23-JAN-24.;[03] TOOL USED SCALE P/N: SPX621 S/N: 8340225489 DUE DATE: 15-AUG-24;[04] REPAIRED ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2 SEE INDIVIDUAL SIGN OFFS BELOW.;[05] JOB COMPLETED.
